Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear elliptic functional equations in nonreflexive Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 72 (1966), 89-95
DOI: https://doi.org/10.1090/S0002-9904-1966-11432-5
MathSciNet review: 0185287
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69(1963), 862-874. MR 156116
  • 2. F. E. Browder, Strongly nonlinear parabolic boundary value problems, Amer. J. Math. 86 (1964), 339-357. MR 166489
  • 3. F. E. Browder, Nonlinear elliptic problems. II, Bull. Amer. Math. Soc. 70 (1964) 299-301. MR 160033
  • 4. F. E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. 117(1965), 530-550. MR 173846
  • 5. F. E. Browder, Nonlinear equations of evolution, Ann. of Math. 80 (1964), 485-523. MR 173960
  • 6. F. E. Browder, Multivalued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc. 118 (1965), 338-351. MR 180884
  • 7. F. E. Browder, Nonlinear initial value problems, Ann. of Math. 81 (1965), 51-87. MR 208113
  • 8. F. E. Browder, Remarks on nonlinear functional equations, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 985-989. MR 163200
  • 9. F. E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary problems, Proc. Sympos. Appl. Math. Vol. 17, Amer. Math. Soc. Providence, R. I., 1965, pp. 24-49. MR 197933
  • 10. F. E. Browder, Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc. 71 (1965), 780-785. MR 180882
  • 11. F. E. Browder, Nonlinear operators in Banach spaces and nonlinear boundary value problems, (to appear). MR 190777
  • 12. U. Dubinski, Some integral inequalities and solvability of degenerate quasilinear elliptic systems, Mat. Sb. 64 (1964), 458-480. MR 168904
  • 13. P. Hartman and G. Stampacchia, On some nonlinear elliptic differential-functional equations, (to appear).
  • 14. M. A. Krasnoselski and Ya. B. Rutickii, Convex functions and Orlicz spaces, Moscow, 1958. (Transl, by Noordhoff, Groningen, 1961.) MR 126722
  • 15. J. Leray and J. L. Lions, Quelques résultats de Višik sur les problèmes elliptiques nonlinéaire par le méthode de Minty-Browder, Bull. Soc. Math. France 93 (1965), 97-107. MR 194733
  • 16. J. Leray and J. Schauder, Topologie et équations fonctionelles, Ann. Sci. École Norm. Sup. (3) 51 (1934) 45-78. MR 1509338
  • 17. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 162159
  • 18. M. I. Višik, Quasi-linear strongly elliptic systems of differential equations in divergence form, Trudy Moscov. Mat. Obšč. 12 (1963), 125-184. MR 156085
  • 19. M. I. Višik, Solvability of the first boundary value problem for quasilinear equations with rapidly increasing coefficients in Orlicz classes, Dokl. Akad. Nauk. SSSR 151 (1963), 758-761. MR 155090


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11432-5

American Mathematical Society